# SDR SWAA2024053076057

- Difficulty date: April 17, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BS 540 BTW RBL 1 TO RBL 24.75 WL 208.1 AT PASSENGER CABIN 2024-269923<[01] REPLACED INTERCOSTAL AND FASTENERS LOCATED BS 540 BTW RBL 1 TO RBL 24.75 WL 208.1 AT PASSENGER CABIN I.A.W. B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 143A0060 REV-A.;[02] REPLACED INTERCOSTAL AND FASTENERS LOCATED BS 540 BTW RBL 1 TO RBL 24.75 WL 208.1 AT PASSENGER CABIN I.A.W. B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 143A0060 REV-A. SEE INDIVIDUAL SIGN OFF BELOW;[03] CERTIFIED WORK PERFORMED
